zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Weighted norm inequalities, off-diagonal estimates and elliptic operators. III: Harmonic analysis of elliptic operators. (English) Zbl 1213.42029
Summary: This is the third part of a series of four articles on weighted norm inequalities, off-diagonal estimates and elliptic operators [for Parts I, II and IV, see, respectively, ibid. 212, No. 1, 225--276 (2007; Zbl 1213.42030); J. Evol. Equ. 7, No. 2, 265--316 (2007; Zbl 1210.42023); and Math. Z. 260, No. 3, 527--539 (2008; Zbl 1214.58010)]. For $L$ in some class of elliptic operators, we study weighted $L^p$ norm inequalities for singular “non-integral” operators arising from $L$; those are the operators $\varphi(L)$ for bounded holomorphic functions $\varphi$, the Riesz transforms $\nabla L^{-1/2}$ (or $(-\Delta)^{1/2}L^{-1/2}$) and its inverse $L^{1/2}(-\Delta)^{1/2}$, some quadratic functionals $g_L$ and $G_L$ of Littlewood-Paley-Stein type and also some vector-valued inequalities such as the ones involved for maximal $L^p$-regularity. For each, we obtain sharp or nearly sharp ranges of $p$ using the general theory for boundedness in Part I [loc. cit.] and the off-diagonal estimates in Part II [loc. cit.]. We also obtain commutator results with BMO functions.

MSC:
42B20Singular and oscillatory integrals, several variables
47F05Partial differential operators
WorldCat.org
Full Text: DOI
References:
[1] Auscher, P.: On necessary and sufficient conditions for lp estimates of Riesz transform associated elliptic operators on rn and related estimates. Mem. amer. Math. soc. 186, No. 871 (2007) · Zbl 1221.42022
[2] Auscher, P.; Martell, J. M.: Weighted norm inequalities, off-diagonal estimates and elliptic operators. Part I: General operator theory and weights · Zbl 1213.42030
[3] Auscher, P.; Martell, J. M.: Weighted norm inequalities, off-diagonal estimates and elliptic operators. Part II: Off-diagonal estimates on spaces of homogeneous type · Zbl 1210.42023
[4] Auscher, P.; Tchamitchian, Ph.: Calcul fonctionnel précisé pour des opérateurs elliptiques complexes en dimension un (et applications à certaines équations elliptiques complexes en dimension deux). Ann. inst. Fourier 45, 721-778 (1995)
[5] Auscher, P.; Tchamitchian, Ph.: Square root problem for divergence operators and related topics. Astérisque 249 (1998) · Zbl 0909.35001
[6] Auscher, P.; Coulhon, T.; Duong, X. T.; Hofmann, S.: Riesz transforms on manifolds and heat kernel regularity. Ann. sci. École norm. Sup. (4) 37, No. 6, 911-957 (2004) · Zbl 1086.58013
[7] Auscher, P.; Hofmann, S.; Lacey, M.; Mcintosh, A.; Tchamitchian, Ph.: The solution of the Kato square root problem for second order elliptic operators on rn. Ann. of math. (2) 156, 633-654 (2002) · Zbl 1128.35316
[8] Blunck, S.; Kunstmann, P.: Weighted norm estimates and maximal regularity. Adv. differential equations 7, No. 12, 1513-1532 (2002) · Zbl 1045.34031
[9] Blunck, S.; Kunstmann, P.: Calderón -- Zygmund theory for non-integral operators and the H$\infty $-functional calculus. Rev. mat. Iberoamericana 19, No. 3, 919-942 (2003) · Zbl 1057.42010
[10] Duong, X. T.; Yan, L.: Commutators of BMO functions and singular integral operators with non-smooth kernels. Bull. austral. Math. soc. 67, No. 2, 187-200 (2003) · Zbl 1023.42010
[11] Franchi, B.; Pérez, C.; Wheeden, R.: Self-improving properties of John -- Nirenberg and Poincaré inequalities on spaces of homogeneous type. J. funct. Anal. 153, No. 1, 108-146 (1998) · Zbl 0892.43005
[12] García-Cuerva, J.; De Francia, J. L. Rubio: Weighted norm inequalities and related topics. North-holland math. Stud. 116 (1985) · Zbl 0578.46046
[13] Grafakos, L.: Classical and modern Fourier analysis. (2004) · Zbl 1148.42001
[14] Kalton, N.; Weis, L.: The H$\infty $-calculus and sums of closed operators. Math. ann. 321, 319-345 (2001) · Zbl 0992.47005
[15] Le Merdy, C.: On square functions associated to sectorial operators. Bull. soc. Math. France 132, No. 1, 137-156 (2004) · Zbl 1066.47013
[16] Martell, J. M.: Sharp maximal functions associated with approximations of the identity in spaces of homogeneous type and applications. Studia math. 161, 113-145 (2004) · Zbl 1044.42019
[17] Mcintosh, A.: Operators which have an H$\infty $ functional calculus. Center for math. And appl. 14, 210-231 (1986)
[18] Pérez, C.; Trujillo-Gonzalez, R.: Sharp weighted estimates for multilinear commutators. J. London math. Soc. (2) 65, 672-692 (2002) · Zbl 1012.42008
[19] Shen, Z.: Bounds of Riesz transforms on lp spaces for second order elliptic operators. Ann. inst. Fourier 55, No. 1, 173-197 (2005) · Zbl 1068.47058
[20] Stein, E. M.: Singular integrals and differentiability of functions. (1970) · Zbl 0207.13501
[21] Strömberg, J. O.; Torchinsky, A.: Weighted Hardy spaces. Lecture notes in math. 1381 (1989) · Zbl 0676.42021
[22] Weis, L.: Operator-valued Fourier multiplier theorems and maximal lp-regularity. Math. ann. 319, 735-758 (2001) · Zbl 0989.47025